# SDR CALA2023103103255

- Difficulty date: October 31, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 71,351 hours, 24,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Seat 4ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SEAT MOUNTED EMERGENCY LIGHT AT 4AB INOP. REMOVED AND REPLACED LIGHT ASSY REF MM 33-51-11. OPS CK OK. PARTS USED:  BR9644-11,QTY :1 REMOVED AND REPLACED LIGHT ASSY REF MM 33-51-11. OPS CK OK. IDT REQUIREMENTS WERE MET.
